# SDR UPS04242058

- Difficulty date: March 11, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,254 hours, 50,915 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ON REMOVAL OF FASTENER AT BS 340 APPROX S25R STRINGER FOUND TO BE CORRODED.  REPAIR CARRIED OUT IAW SRM 53-10-3.
